# SDR AUS20030876

- Difficulty date: August 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1014300263
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAMES PN 1014300263 LT AND PN 10143002611 RT CRACKED.  FOUND DURING INSPECTION IAW AD/BEECH200/65 AMDT1.
